MathSciNet Relay Station
MathSciNet bibliographic data
MR2186725 42B25
Melas, Antonios D. A sharp $L\sp p$ inequality for dyadic $A\sb 1$ weights in $\Bbb R\sp n$. Bull. London Math. Soc. 37 (2005), no. 6, 919–926.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement